# SDR FXTA20240325003

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 715 hours, 1,055 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 785515217
- Condition: Cracked
- Location: Left
- Part time: 715 hours, 1,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST ON LEFT SIDE OF THE ENGINE CRACKED AROUND WELDED TUBE FOR THE HEATED INLET LIP.
